MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2980-N
Medical Device Problem Codes Collapse (1099); Filling Problem (1233); Off-Label Use (1494); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Exsanguination (1841); Clinical Endoleak (4843)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was being implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2025.It was reported that the polymer fill did not fill the contralateral limb.All troubleshooting efforts were made to get the limb to fill with polymer, but they were ineffective.The rest of the stent graft polymer filled as usual.The physician used the up and over technique to obtain contralateral access.Once the contralateral access was secured, an 8-40 peripheral (non-endologix) balloon was used to ensure the iliac limb was open.After the polymer had cured, the physician ballooned the main body rings and finished with the main body.The ovation ix ipsilateral iliac limb was placed, and the ovation ix contralateral iliac limb was placed and then the proximal end of the ovation ix contralateral iliac limb was matched with the proximal end of the ovation ix ipsilateral iliac limb and implanted without incident and the limbs were ballooned.Upon the final angiogram it was noted that the alto main body had slipped down from the original landing spot, resulting in a type ia endoleak.Ballooning was attempted but unsuccessful.The facility had no palmaz stents (non-endologix) to treat the type ia endoleak.The physician elected to implant an ovation ix aortic extension.(the addition of the ovation ix extension is outside the indications of use-off-label).During the unsheathing of the ovation ix aortic extension one side drifted down and was lower than the other side, causing downward pressure to the ovation ix aortic extension stent graft as it was being deployed.This caused the distal end of the cuff to be deployed into the ipsilateral limb, blocking the contralateral limb.The physician pushed the distal end of the ovation ix aortic stent out of the ipsilateral limb and using a steerable sheath and a balloon and was able to restore flow to the contralateral iliac limb.However, during the process, the ovation ix aortic extension appeared to be buckled/crumbled within the main body.It was ballooned with a q50 balloon (non-endologix) to ensure continuous blood flow.The type ia endoleak was still present at the end of the case.The physician decided to end the procedure and will reassess once the patient has recovered.The patient is currently being monitored and is doing well.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records were received for further evaluation by the clinical specialist.Imaging studies have been requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation.The clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the buckled stent graft extension is unconfirmed.The no polymer fill of the contralateral limb is confirmed.The dislodged/displaced implant (aortic extension) is confirmed.The type ia endoleak (unresolved) is confirmed.This is moderately consistent with the reported adverse event/incident.The relationship between the device, user, procedure and anatomy to the no polymer fill of the contralateral limb could not be determined.The dislodged/displaced implant (aortic extension) is likely user related, as off label use of the device.The procedure related harms are abnormal blood loss (requiring blood transfusion), additional endovascular procedure (left common femoral artery cutdown from displaced sheath) and a type ia endoleak (persistent).The clinical evaluation also shows reasonable evidence to suggest there were two additional endovascular procedures where the placement of an ovation ix iliac extension was implanted in the proximal aortic neck and the left common femoral artery cutdown and had repair.The deploying of an ovation ix iliac extension in the proximal abdominal aorta of an alto main body is off label use.This likely contributed to the dislodged/displaced implant complaint which is user related.The short aortic neck (8mm), most likely contributed to the reported type ia endoleak which is anatomy related.The aortic neck was 20.5mm, 22.7mm and 24.2mm respectively.The first ring location was 22.7mm (calling for a 26mm aortic body graft).The second ring location was 24.2mm (calling for a 29mm aortic body graft).Per the ifu, it is recommended the aortic body size should be based on the location of the proximal sealing ring 7 mm below the inferior renal artery.This ensures adequate oversizing of the proximal stent at its anchoring location.Proper sizing of the alto main body however is ultimately the responsibility of the physician.The ifu stent graft sizing incorporates the recommended device oversizing for anatomical dimensions and was based on in-vitro test data.It is unclear if the choice of aortic body contributed to the reported events.The final patient status is reported as doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant test/lab data (rfb) has been updated.G3: awareness date has been updated.H6: investigation type codes: remove code 4118.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key24049494
Report Number3008011247-2026-00002
Device Sequence Number13197958
Product Code MIH
UDI-Device Identifier00850007370909
UDI-Public(01)00850007370909(17)270402(10)FS032924-26
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2980-N
Device Lot NumberFS032924-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT POLYMER FILL: LOT# FF110424- 01.; OVATION IX ILIAC EXTENSION: LOT# FS092925-42.; OVATION IX ILIAC LIMB: LOT# FS091725-01.; OVATION IX ILIAC LIMB: LOT# FS092325-47.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale